PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2009 | 7 | 3 | 452-462
Tytuł artykułu

A lower bound for the error term in Weyl’s law for certain Heisenberg manifolds, II

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This article is concerned with estimations from below for the remainder term in Weyl’s law for the spectral counting function of certain rational (2ℓ + 1)-dimensional Heisenberg manifolds. Concentrating on the case of odd ℓ, it continues the work done in part I [21] which dealt with even ℓ.
Twórcy
autor
Bibliografia
  • [1] Besicovitch A.S., On the linear independence of fractional powers of integers, J. London Math. Soc., 1940, 15, 3–6 http://dx.doi.org/10.1112/jlms/s1-15.1.3
  • [2] Chung D., Petridis Y.N., Toth J.A., The remainder in Weyl’s law for Heisenberg manifolds II, In: Heath-Brown D.R. et al (Eds.), Proceedings of the session in analytic number theory and Diophantine equations ( January–June 2002, Bonn, Germany) Bonner Mathematische Schriften, 2003, 360
  • [3] Corrádi K., Kátai I., A comment on K.S. Gangadharan’s paper “Two classical lattice point problems”, Magyar Tud. Akad. Mat. Fiz. Tud. Oszt. Kozl., 1967, 17, 89–97 (in Hungarian)
  • [4] Cramér H., Über zwei Sätze von Herrn G.H. Hardy, Math. Z., 1922, 15, 201–210 http://dx.doi.org/10.1007/BF01494394
  • [5] Drmota M., Tichy R.F., Sequences, discrepancies, and applications, Lecture Notes in Math. 1651, Springer, Berlin, 1997
  • [6] Gangadharan K.S., Two classical lattice point problems, Math. Proc. Cambridge Philos. Soc., 1961, 57, 699–721 http://dx.doi.org/10.1017/S0305004100035830
  • [7] Gordon C.S., Wilson E.N., The spectrum of the Laplacian on Riemannian Heisenberg manifolds, Michigan Math. J., 1986, 33, 253–271 http://dx.doi.org/10.1307/mmj/1029003354
  • [8] Graham S.W., Kolesnik G., Van der Corput’s method of exponential sums, Cambridge University Press, 1991
  • [9] Hafner J.L., New omega results for two classical lattice point problems, Invent. Math., 1981, 63, 181–186 http://dx.doi.org/10.1007/BF01393875
  • [10] Hardy G.H., On the expression of a number as the sum of two squares, Quart. J. Math., 1915, 46, 263–283
  • [11] Hörmander L., The spectral function of an elliptic operator, Acta Math., 1968, 121, 193–218 http://dx.doi.org/10.1007/BF02391913
  • [12] Huxley M.N., Area, lattice points, and exponential sums, LMS Monographs, New Ser., Oxford, 1996
  • [13] Huxley M.N., Exponential sums and lattice points III, Proc. London Math. Soc., 2003, 87, 591–609 http://dx.doi.org/10.1112/S0024611503014485
  • [14] Ivic A., Krätzel E., Kühleitner M., Nowak W.G., Lattice points in large regions and related arithmetic functions: Recent developments in a very classic topic, In: Schwarz W., Steuding J. (Eds.), Proceedings Conference on Elementary and Analytic Number Theory ELAZ’04 (24–28 May 2006, Mainz, Germany), Franz Steiner Verlag, 2006, 89–128
  • [15] Iwaniec H., Kowalski E., Analytic number theory, AMS Coll. Publ. 53, Providence, R.I., 2004
  • [16] Khosravi M., Spectral statistics for Heisenberg manifolds, Ph.D. thesis, McGill University, Montreal, Canada, 2005
  • [17] Khosravi M., Petridis Y.N., The remainder in Weyl’s law for n-dimensional Heisenberg manifolds, Proc. Amer. Math. Soc., 2005, 133, 3561–3571 http://dx.doi.org/10.1090/S0002-9939-05-08155-4
  • [18] Khosravi M., Toth J.A., Cramer’s formula for Heisenberg manifolds, Ann. Inst. Fourier, 2005, 55, 2489–2520
  • [19] Krätzel E., Lattice points, Berlin, Kluwer, 1988
  • [20] Krätzel E., Analytische Funktionen in der Zahlentheorie, Stuttgart-Leipzig-Wiesbaden, Teubner, 2000 (in German)
  • [21] Nowak W.G., A lower bound for the error term in Weyl’s law for certain Heisenberg manifolds, Arch. Math. (Basel), preprint available at http://arxiv.org/PS_cache/arxiv/pdf/0809/0809.3924v1.pdf
  • [22] Petridis Y.N., Toth J.A., The remainder in Weyl’s law for Heisenberg manifolds, J. Differential Geom., 2002, 60, 455–483
  • [23] Soundararajan K., Omega results for the divisor and circle problems, Int. Math. Res. Not., 2003, 36, 1987–1998 http://dx.doi.org/10.1155/S1073792803130309
  • [24] Vaaler J.D., Some extremal problems in Fourier analysis, Bull. Amer. Math. Soc., 1985, 12, 183–216 http://dx.doi.org/10.1090/S0273-0979-1985-15349-2
  • [25] Zhai W., On the error term in Weyl’s law for the Heisenberg manifolds, Acta Arith., 2008, 134, 219–257 http://dx.doi.org/10.4064/aa134-3-3
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-009-0028-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.